On the theory of complete controllability of systems with aftereffect involving constraints on the control
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2169-2170
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a21,
author = {S. A. Minyuk},
title = {On the theory of complete controllability of systems with aftereffect involving constraints on the control},
journal = {Differencialʹnye uravneni\^a},
pages = {2169--2170},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a21/}
}
TY - JOUR AU - S. A. Minyuk TI - On the theory of complete controllability of systems with aftereffect involving constraints on the control JO - Differencialʹnye uravneniâ PY - 1991 SP - 2169 EP - 2170 VL - 27 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_12_a21/ LA - ru ID - DE_1991_27_12_a21 ER -
S. A. Minyuk. On the theory of complete controllability of systems with aftereffect involving constraints on the control. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2169-2170. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a21/